Q:

Hi everyone..I am 31 year old..mujhe 1 week ho gya maine multiload lgwayi hai..pr Abhi tk meri bleeding ruk nhi rhi..mujhe doc Trnexa mf tablet lene ke liye bola hai..plz mujhe yeh batao kitne din tk spotting hoti rehti hai.aur eska koi side effect toh nhi hai



This is the most common side effect of multiload I will advise you to not to worry is the bleeding happening very heavily e or it is just light spotting happening two three times a day

Dr. Priyanka Patel mam waise multiload ka koi side effect toh nhi..I means to say body pr eska koi glt effect toh nhi pdega

Nahi iska side effect nahi hai usually patients lagwane se bchte hain as condoms are easy to apply multiload and minerva both are good


Suggestions offered by doctors on BabyChakra are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by BabyChakra is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.

Recommended Articles